MAUDE Adverse Event Report: SITE~RITE 8 ULTRASOUND SYSTEM 32MM LINEAR PROBE REFURBISHED; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SITE~RITE 8 ULTRASOUND SYSTEM 32MM LINEAR PROBE REFURBISHED; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770601X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of damaged probe strain relief is confirmed.The cable has been pulled away from the strain relief boot cover which has the wires are now exposed.The root cause of the reported failure was identified as use-related.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per tm - cord pulling away from strain relief.07/27/2021 evaluation of the sample found the wires to be exposed.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 32MM LINEAR PROBE REFURBISHED
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key12281148
Report Number3006260740-2021-03173
Device Sequence Number4494707
Product Code IYO
UDI-Device Identifier00801741138300
UDI-Public(01)00801741138300
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770601X
Device Catalogue Number9770601X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;